# SDR ASOA201100054

- Difficulty date: January 10, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 28,592 hours, 24,918 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT LBL 27.50, WL 130 APPROX .5" LENGTH 100 PERCENT FSH FAILED NDT INSP.  REPAIRED PRESSURE BULKHEAD WEB IAW REO 601R-53-61-1541.
